Hey beauties! Hope everyone had a good Fourth of July weekend. Mine was spent packing and moving. I have to say the next time we move, which will be into our house, we are hiring movers. Oh man I think I lost 3 pounds just from sweating alone smh lol.
Something I noticed about this weekend was that I didn't have pain in my legs or wasn't overly tired like I usually am. I'm thinking this can be because of Tecfidera the new drug for Relapsing Remitting Multiple Sclerosis. It's a pill that is taking twice a day. Now, what I am going to say will sound strange but its the truth. I would rather do the injection shots before swallowing a pill. I despise taking pills and I'm not afraid if needles. However, since there was new activity going on in the right side of my brain I figured let me go and take something stronger. And so far so good 😊
The side effects of the meds are flushing (feeling of heat, redness, rash) which goes a way after the first month and the other side effect is gastrial (some may have upset stomach, diarrhea, nausea, vomiting) so it's suggested to take the meds with a heavy meal (morning and evening). Only one time I felt nausea was when I had a egg white omelette. I think I needed some sort of bread to make it "heavier" but I took pepto chews and felt fine afterwards.